64 Students Hospitalised After Reacting To Bilharzia Treatment Drugs In Katsina
The affected students were rushed to Ahmadi Rimi General Hospital and Turai Yar’Adua Maternal and Child Hospital in Katsina after they developed symptoms including vomiting, abdominal discomfort and dizziness. The post 64 Students Hospitalised After Reacting…
IntelMap indexes open-source reporting. This page identifies what a source reported; it does not independently confirm the claim.
2 reports · 2 sources
Channels TV64 Students Hospitalised After Reacting To Bilharzia Treatment Drugs In KatsinaChannels TV64 Students Hospitalised After Reacting To Bilharzia Treatment Drugs In Katsina9 recorded states
Signal first indexedP1 · 68% quality · 1 source
Corroboration 1→2 sources · quality 68→72P1 · 72% quality · 2 sources
Quality 72→76P1 · 76% quality · 2 sources
Quality 76→80P1 · 80% quality · 2 sources
Quality 80→84P1 · 84% quality · 2 sources
Quality 84→88P1 · 88% quality · 2 sources
Quality 88→92P1 · 92% quality · 2 sources
Quality 92→96P1 · 96% quality · 2 sources
Quality 96→99P1 · 99% quality · 2 sources